# SDR AALA20140213007

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 2,169 hours, 263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ESCAPE PATH LIGHT AT 4F LC MISSING LENS.  REPLACED LENS FOR FWD ESCAPE PATH LIGHT AT 4F LC, OPERATIONS CHECKED GOOD
